MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M1000

EBR SYSTEMS, INC. WiSE CRT System; M1000
Model Number M1000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported at a 6-month follow-up visit on (b)(6), 2026, that a patient implanted with the wise crt system experienced worsening heart failure symptoms.The patient had received an inappropriate shock from their subcutaneous implantable cardioverter defibrillator (s-icd) on (b)(6), 2026, and symptoms were reported to have begun following that event.Device interrogation demonstrated that the wise crt system was operating as intended.Battery voltage, remaining capacity, and depletion profile were within expected ranges.Biventricular (biv) tracking was 96%, and acoustic parameters (including edges per rv, distance, angle, and sensor performance) were within expected limits.Testing confirmed effective biv capture with observable transition on ekg from right ventricular pacing to biv pacing.An increase in pacing thresholds was observed compared to the two-week post-operative follow-up.The system was reprogrammed to higher output settings to maintain effective capture.The cause of the increased thresholds is unknown at this time.Additional clinical evaluation, including lab work, has been ordered.No adverse patient sequelae attributable to the wise crt system have been reported.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
At the time of this report, the manufacturer's investigation remains ongoing.Additional information, including further evaluation results and any relevant findings related to the reported event, is being reviewed as part of the ongoing investigation.A supplemental report will be submitted if and when new, significant information becomes available upon completion of the investigation.

Brand Name
WiSE CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key24961105
Report Number3013596742-2026-00020
Device Sequence Number20072214
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2026
Device Model NumberM1000
Device Lot NumberP250144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/19/2026
06/16/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown